CSpace
ontheexistenceofsolutionsforanellipticsystemofequationswitharbitraryordergrowth
Liu Zhongyuan
2013
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume29Issue:2Pages:415
AbstractLet B-R be the ball centered at the origin with radius R in R-N (N >= 2). In this paper we study the existence of solution for the following elliptic system
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41901
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Liu Zhongyuan. ontheexistenceofsolutionsforanellipticsystemofequationswitharbitraryordergrowth[J]. actamathematicaeapplicataesinica,2013,29(2):415.
APA Liu Zhongyuan.(2013).ontheexistenceofsolutionsforanellipticsystemofequationswitharbitraryordergrowth.actamathematicaeapplicataesinica,29(2),415.
MLA Liu Zhongyuan."ontheexistenceofsolutionsforanellipticsystemofequationswitharbitraryordergrowth".actamathematicaeapplicataesinica 29.2(2013):415.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu Zhongyuan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu Zhongyuan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu Zhongyuan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.